# SDR DXTA2018102901608

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 10,039 hours, 7,894 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 702346005001
- Part serial: 05031841
- Condition: Overheated
- Location: Cockpit
- Part time: 10,039 hours, 7,894 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT GXY, DESCENDING THRU 27000 THE RIGHT PFD WENT BLANK AND CAME BACK ON ABOUT 2 SECONDS LATER. THERE WAS A HOT ELECTRICAL ODOR BRIEFLY, NO SMOKE WAS DETECTED. I FELT AROUND AND UNDER INSTRUMENT PANEL AND NOTHING FELT HOT. CORRECTIVE ACTION: REMOVED RT PFD FROM DONOR AIRCRAFT P/N - 7023460-05001, S/N - 04050483. FOR CONTINUED USE ON N613QS RT PFD POSITION IAW MM 34-28-00. OPS CHECK GOOD.
